# SDR TWAA0101005

- Difficulty date: January 3, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON THE AFT PASSENGER DOOR TWO STOPS AT THE BOTTOM OF THE DOOR HAD EXFOLIATION CORROSION DELAMINATING MATERIAL.  REMOVED DAMAGED STOPS AT BOTTOM AFT PASSENGER DOOR.  REPLACED BOTH ANGLES PER SPM 6-70-01.
